Doxycycline and Intracranial Hypertension

Update item information
Identifier 20040331_nanos_posters_014
Title Doxycycline and Intracranial Hypertension
Creator Friedman, Deborah I; Gordon, Lynn K; Egan, Robert A; Jacobson, Daniel M; Pomeranz, Howard D
Subject doxycycline; intracranial hypertension; pseudotumor cerebri
Description Intracranial hypertension is associated with many exogenous agents. The best substantiated among these arevitamin A, isotretinoin and other synthetic retinoic acid compounds, corticosteroid withdrawal, nalidixic acid, levonorgestrel (Norplant), and tetracyclines. Among the tetracycline compounds, tetracycline is most commonly implicated, usually in patientsbeing treated for acne vulgaris. There are limited reports of minocycline-induced intracranial hypertension. There are only a few reports of confirmed pseudotumor cerebri syndrome associated with doxycycline use.
Relation is Part of NANOS 2004: Poster Presentations
Publisher Spencer S. Eccles Health Sciences Library, University of Utah
Date 2004-03-31
Type Text
Format application/pdf
Format Creation application/pdf
Source 2004 North American Neuro-Ophthalmology Society Annual Meeting
Rights Management Copyright 2004. For further information regarding the rights to this collection, please visit: https://NOVEL.utah.edu/about/copyright
Holding Institution North American Neuro-Ophthalmology Association. NANOS Executive Office 5841 Cedar Lake Road, Suite 204, Minneapolis, MN 55416
Collection Neuro-ophthalmology Virtual Education Library: NOVEL http://NOVEL.utah.edu
Language eng
ARK ark:/87278/s6x66tc3
Setname ehsl_novel_nam
Date Created 2011-12-13
Date Modified 2021-05-06
ID 181477
Reference URL https://collections.lib.utah.edu/ark:/87278/s6x66tc3